# SDR MALA090019

- Difficulty date: February 8, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 28,496 hours, 31,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED IN RT FLAP ASSY TOP SKIN 19.5 INCH FROM INBOARD EDGE, 3 INCHES FROM, AFT EDGE.  REPAIRED
